# SDR USAA2010092092038

- Difficulty date: September 9, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300239
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACKS ON BULKHEAD SKIN AT BS 178, RBL 5, WL 184.  REPAIRED BULKHEAD SKIN AT BS 178, RBL 5, WL 184 IAW EA 102147.
